# SDR CALA2015061500502

- Difficulty date: June 11, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 48,876 hours, 18,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: S479W220102
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMER EXIT SIGN ASSEMBLY BROKEN.  R & R EMER EXIT SIGN ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM 33-51-02.
